# SDR AALA202103299040

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 77,693 hours, 9,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L2  SLIDE BUSTLE COVER DETACHED. RE-SECURED DOOR 2L SLIDE BUSTLE COVER OK FOR SERVICE PER AMM 25-66-06.
